The canonical Wold decomposition of commuting isometries with finite dimensional wandering spaces

Zbigniew Burdak , Marek Kosiek , Marek Słociński

Abstract

The n-tuples of commuting isometries with finite dimensional wandering spaces are considered. The decomposition to n-tuples of operators which are either unitary or a unilateral shift is shown
Author Zbigniew Burdak (FoEEaLS / DoAM)
Zbigniew Burdak,,
- Department of Applied Mathematics
, Marek Kosiek
Marek Kosiek,,
-
, Marek Słociński
Marek Słociński,,
-
Journal seriesBulletin des Sciences Mathematiques, ISSN 0007-4497, e-ISSN 1952-4773, (A 30 pkt)
Issue year2013
No137
Pages653-658
Publication size in sheets0.5
Keywords in EnglishCommuting isometries, Wold decomposition
ASJC Classification2600 General Mathematics
DOIDOI:10.1016/j.bulsci.2012.12.007
URL http://www.sciencedirect.com/science/article/pii/S0007449712001182
Internal identifierWIŚIG/2013/223
Languageen angielski
Score (nominal)30
Score sourcejournalList
Publication indicators WoS Citations = 11; Scopus SNIP (Source Normalised Impact per Paper): 2013 = 0.947; WoS Impact Factor: 2013 = 0.733 (2) - 2013=0.697 (5)
Citation count*15 (2020-04-03)
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?